# SDR CHQA200500202

- Difficulty date: November 25, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 11,832 hours, 9,492 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: CO0651
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,276 hours, 4,529 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS ARE INOP IN THE AFT CABIN.  REMOVED AND REPLACED AFT FLOOR EMERGENCY EXIT LIGHT BATTERY PACK IAW 145 AMM 33-50-04.  OPS CHECK GOOD.
